Keith’s GoutPal Story 2020 Forums Please Help My Gout! Does gout cause burning feet or is it allopurinol?

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #3582
    Donna4878
    Participant

    Is it normal for a burning sensation on your feet and ankles…I just started Allopurinol Sat 6/4th 300 mg.

    My feet are still swelling by noon, I am on Indomethacin 3 times a day as well. I am doing all the water and eating right.

    Anything else …


    Burning Feet from Gout
    Can you get Burning Feet from Gout?
    #11608
    zip2play
    Participant

    Hang in there Donna.

    I have gout, I take allopurinol , I have had burning feet occasionally?but I think there's no relationship.

    ?

    Probably a month from now the allopurinol will have started working its magic.

    #11636
    Donna4878
    Participant

    I had an allergic reaction to the Allopurinol…is it odd that it took almost 2 weeks… itchy eyes, all blood shot, very light rash all over but the tops of my ears itched like crazy. I took Benadryl for a few days mostly back to normal. Now I guess I will have to find something else. I am still on the Indo but odd thing the swelling of my feet was gone for the first time yesterday.

    #11649
    laurahill
    Participant

    Apply olive oil to cure burning feet problem..This is the best solution for burning and itchiness of the foot.

    #19586
    Keith Taylor
    Participant

    Hi @donna4878

    It’s been a while, but I just noticed you’ve dropped by again.

    It would be great to know how you are progressing. Why not start a new topic to tell us what’s happening with your gout these days.

Viewing 5 posts - 1 through 5 (of 5 total)
  • You must be logged in to reply to this topic.